Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had angioplasty due to impaired LV. HAve diabetes and hypertension. Taking lipitor and aspirin. High urea and creatinine levels. Why?

My husbAnd had angioplasty two weeks ago due to impaired LV, he id diabetic znc hypertensive . Was prescribed with losartzn 50mg , metfofmin twice a day. He is taking lipitor and aspirin too. His gfr is 45, urea is 8.9 and creatinine 152. These are all from blood test. His usual bp the past days is 130/80. What are does this mean? Thank you
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Cardiologist 's  Response
most probably at time of angioplasty , your husband was in renal dysfunction and contrast used in angioplasty leads to contrast nephropathy ( other risk factor was diabetic) which leads to renal failure
losar and metformin are contraindicated in creatinine 8.9
your husband are in renal failure and need dialysis
consult with nephrologist for further management.
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

This means his kidney function is impaired.
It is commonly a consequence of Diabetes and/or Hypertension.
If the change was sudden after angioplasty, contrast induced Nephropathy can be contributory.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor